# SDR UPS403886

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMSTERDAM FOR C-CHECK, MAINTENANCE FOUND CORROSION ON OUTER CHORD OF FAIRING FRAME AT BS 960, LBL 07.  REPAIRED THE OUTER CHORD OF THE FAIRING FRAME IAW SRM 53-40-04.
